# SDR DALA2024061306059

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 79,412 hours, 34,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND LANYARD BLOCKING GIRT BAR. STOWED. OPS NML. PER 757 AMM 52 -11-20. (4831600)
